Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Automorphisms of a class of metabelian groups


Author: S. Bachmuth
Journal: Trans. Amer. Math. Soc. 127 (1967), 284-293
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0213436-4
MathSciNet review: 0213436
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Andreadakis, Automorphisms of free groups and free nilpotent groups, Proc. London Math. Soc. 15 (1965), 239-268. MR 0188307 (32:5746)
  • [2] S. Bachmuth, Automorphisms of free metabelian groups, Trans. Amer. Math. Soc. 118 (1965), 93-104. MR 0180597 (31:4831)
  • [3] -, Induced automorphisms of free groups and free metabelian groups, Trans. Amer. Math. Soc. 122 (1966), 1-17. MR 0190212 (32:7626)
  • [4] K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. 12 (1957), 29-61. MR 0087652 (19:386a)
  • [5] W. Magnus, On a theorem of Marshall Hall, Ann. of Math. 40 (1939), 764-768. MR 0000262 (1:44b)
  • [6] H. Neumann, Varieties of groups, Lectures delivered at the Manchester College of Science and Technology 1962-1963. Lecture notes by I. M. S. Dey and C. H. Houghton.
  • [7] S. Bachmuth and I. Hughes, Centers of certain presentations of finite groups, Abstract 636-4, Notices Amer. Math. Soc. 13 (1966), 576.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0213436-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society